J. A. Uvah, A. S. Vatsala, "Monotone method for first order singular systems with boundary conditions", International Journal of Stochastic Analysis, vol. 2, Article ID 707062, 8 pages, 1989. https://doi.org/10.1155/S1048953389000171
Monotone method for first order singular systems with boundary conditions
Existence of maximal and minimal solutions are proved for the first order singular systems with boundary conditions by combining the method of upper and lower solutions and the monotone iterative technique.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.